Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 32, NWS Indianapolis, IN

June 20, 20094 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 20, 2009, 2:25 AM EDT for 4 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2009, 2:25 AM EDT (06:25 UTC)
Expired
Jun 20, 2009, 5:30 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 86 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 200625
FFWIND
INC027-055-083-153-200930-
/O.NEW.KIND.FF.W.0032.090620T0625Z-090620T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 AM EDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 530 AM EDT

* AT 224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3903 8695 3881 8692 3878 8752 3894 8751
      3905 8760 3906 8759 3908 8761

$$

CP
2 follow-up statements
000 
WGUS73 KIND 200742
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
342 AM EDT SAT JUN 20 2009

INC027-055-083-153-200930-
/O.CON.KIND.FF.W.0032.000000T0000Z-090620T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-GREENE-KNOX-SULLIVAN-
342 AM EDT SAT JUN 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EDT FOR
NORTHERN DAVIESS...NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND
SOUTHERN SULLIVAN COUNTIES...

AT 330 AM...RADAR INDICATED THAT THE HEAVY RAIN HAS MOVED OUT OF THE 
WARNED AREA...HOWEVER LIGHT TO MODERATE RAINFALL IS EXPECTED TO 
CONTINUE THROUGH THE EARLY MORNING HOURS. RADAR HAS ESTIMATED UP TO 
TWO AND A HALF INCHES OF RAIN HAS FALLEN SINCE THE STORMS BEGAN. 

ALTHOUGH THE RAINFALL IS DIMINISHING...FLOODING CAN LINGER WELL 
AFTER THE RAIN HAS STOPPED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURTLE CREEK 
RESERVOIR...PLEASANTVILLE...PAXTON...SWITZ CITY...MEROM...LYONS AND 
LINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3903 8695 3881 8692 3878 8752 3894 8751
      3905 8760 3906 8759 3908 8761

$$

JAS
000 
WGUS73 KIND 200925
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 AM EDT SAT JUN 20 2009

INC027-055-083-153-200933-
/O.EXP.KIND.FF.W.0032.000000T0000Z-090620T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-GREENE-KNOX-SULLIVAN-
525 AM EDT SAT JUN 20 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM EDT FOR NORTHERN
DAVIESS...NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND SOUTHERN
SULLIVAN COUNTIES...

THE RAIN HAS ENDED ACROSS THE WARNED AREA...THEREFORE FLASH FLOODING 
IS NO LONGER EXPECTED.

LAT...LON 3903 8695 3881 8692 3878 8752 3894 8751
      3905 8760 3906 8759 3908 8761

$$

JAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 1:00 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 20, 1:00 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 AM EDT SAT JUN 20 2009

.AVIATION...DISCUSSION FOR 06Z.

SECOND LINE OF STORMS HAS ALREADY CLEARED LAF AND SHUD CLEAR IND BY
06Z HOWEVER LINGERING STORMS MAY IMPACT HUF/BMG THROUGH 9Z SINCE THE
ACTUAL FRONT WILL NOT CLEAR THE AREA UNTIL 12Z SAT. AS SUCH WE MAY
ALSO SEE SOME LIGHT FOG DEVELOP WITH HIGH DEWPOINTS AND WIDESPREAD
RAINS TONIGHT.

VFR CONDS SHOULD DEVELOP AND PREVAIL BY 15Z AT ALL SITES AS THE
FRONT FINALLY MOVES TOWARD THE OH RIVER.

&&

.PREV DISCUSSION...

MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY
SATURDAY ALONG WITH SEVERE POTENTIAL.

COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A
BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP
MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE
PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF
WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A
WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD
FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL
KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED
WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL
THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES.
FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW
TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS
SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE
HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A
STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE.

MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON
REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION
RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS
REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING
WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST.
OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT.
WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD
TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT
IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN.
SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME
INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS
NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID
REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS
EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL
STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS
HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY
GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE
SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE
ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW
BEHIND THE FNT.

+40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW
ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT
WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON
ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT
WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT
ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON
TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP
H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE
FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN
EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS
AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT
INDICES ON TRACK.

NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL
KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA
PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES.

MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED
CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CO/CP
PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT FRI JUN 19 2009

INZ021-028>031-035>049-051>057-060>065-067>072-202345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
734 PM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT.

SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL
INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK
FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL
OCCUR THROUGH 3 AM EDT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED TONIGHT

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 10:27 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     BROOKLYN                39.54N 86.37W
06/19/2009                   MORGAN             IN   TRAINED SPOTTER

            TREE DOWN.

&&

ABROOKS
Local storm report, Jun 19, 10:29 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND GST     FISHERS                 39.95N 86.02W
06/19/2009  M65 MPH          HAMILTON           IN   AMATEUR RADIO

            WIND GUST AT 116TH STREET AND ALLISONVILLE ROAD.

&&

ABROOKS
Local storm report, Jun 19, 10:33 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     15 N MORGANTOWN         39.59N 86.26W
06/19/2009  E50 MPH          MORGAN             IN   TRAINED SPOTTER

&&

ABROOKS
Local storm report, Jun 19, 10:54 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     2 SE BROWNSBURG         39.82N 86.37W
06/19/2009                   HENDRICKS          IN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

&&

ABROOKS
Local storm report, Jun 19, 11:48 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1148 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     MECCA                   39.73N 87.33W
06/19/2009                   PARKE              IN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

ABROOKS
Local storm report, Jun 20, 12:14 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1214 AM EDT SAT JUN 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     LEBANON                 40.05N 86.47W
06/20/2009  E50 MPH          BOONE              IN   TRAINED SPOTTER

&&

ABROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery32 min
Jun 19, 8:22 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren53 min
Jun 19, 8:43 PM EDTTornado WarningINDFountain32 min
Jun 19, 8:50 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo55 min
Jun 19, 8:54 PM EDTTornado WarningINDFountain36 min
Jun 19, 9:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
Jun 19, 9:06 PM EDTTornado WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 9:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Jun 19, 9:32 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam28 min
Jun 19, 9:55 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion50 min
Jun 19, 10:07 PM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan, Owen38 min
Jun 19, 10:35 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison25 min
Jun 19, 11:16 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion119 min
Jun 19, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 11:44 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam31 min
Jun 20, 12:02 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton21 min
Jun 20, 1:17 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan43 min
Jun 20, 3:03 AM EDTSevere Thunderstorm WarningINDJackson12 min
Jun 20, 12:13 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDSullivan, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDKnox, Sullivan62 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.